| Catalog Number |
S-60-150-120-P6 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that inadvertent mishandling during stylet removal/preparation for use resulted in the reported tip separation.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that prior to use and during preparation the tech in the cath lab tech mistakenly pulled off the tip of the 6.0x150mm supera self-expanding stent system (sess) as the tech thought the tip of the sess was the stylet of the device.The sess was no used in the procedure.There was no patient involvement and no clinically significant delay reported in the procedure.Another supera stent was used in the procedure.No additional information was provided.